Does cold make menstrual cramps worse
A:Yes a cold can make menstrual cramps worse, and depending on the cold depends on the severity of cramps. Thanks! [ Source: http://www.chacha.com/question/does-cold-make-menstrual-cramps-worse ]
More Answers to "Does cold make menstrual cramps worse"
- Does cold make menstrual cramps worse
- Yes a cold can make menstrual cramps worse, and depending on the cold depends on the severity of cramps. Thanks!
- Is it true that ice cream and other cold substances make your men...?
- No! Menstrual cramps are caused by the normal contraction of the uterus. Like all muscles, the uterus contracts and relaxes. Most of the time women are unaware of these contractions. During menstruation uterine contractions are much stronge...
Related Questions Answered on Y!Answers
- Can the severity of your menstrual cramps make you throw up?
- Q: well, about half an hour ago, my cramps got really bad, much worse than they've ever been before. i couldn't get comfortable and was in severe pain, so i took two ibuprofen, which is what i usually do when my cramps r bothering me. i got light headed, which happens right before i throw up. i threw up three times in quick succession, and my stomach felt better, but my lower abdomen and lower back still hurt really bad. i laid down for about half an hour, and i got really cold. so i covered myself up with a blanket and then about 20 minutes later, the cramps had dulled and were barely there. i'm ok now, i feel fine. is this normal, or is there something wrong with me? please help, this has never happened to me before...i've only had my period a couple of times, it's still irregulari do also have a history of throwing up when i get really bad headaches... if that has anything to do with this
- A: I throw up on the first day and after that my stomach kind of calms down. I don't know why it happens.
- Unusual horrible menstrual cramps, is something wrong?
- Q: I always have had bad cramps when I get my period, usually resulting in me throwing up, etc. I was put on the pill about 2 months ago, my doctor says my cramps should improve after around 2-3 months. My last period was horrible, it happened at work I was dizzy and hot but when I'd touch my skin I was ice cold, I threw up everywhere, and had to have my mom pick me up to take me home because I could not drive the cramps were so bad. Today they're the same there are huge pains throughout my pelvis area even strikes below in my private area, numbness in my thighs, it's horrible. I've taken medicine, it doesn't help. Should I go to the hospital, or make an appointment to see my gyn? Does anyone know what this could be?BTW I'm not throwing up or dizzy or anything like last time, just the cramping part.I'm on Ortho Tri Cyclen Lo as well, and yes I've taken every single pill as I'm supposed to.
- A: Go to the hospital! You are having a reaction or something. It may or may not be related to the components of your medication but I know something serious is happening. I just went to the doctor about my gallbladder, and the first thing he asked me was if I had pain in my thigh and pelvic area. This could be a very serious issue. You could have a cyst, kidney stone, bladder infection, allergic reaction... a myriad of issues. Go now!
- Menstrual Cramps?
- Q: First thing is first: I don't get my period that often. Once every three months IF lucky. Second, when I do get them they are very painful. I get really bad stomach cramps; they are so bad that they actually make me break out into a feverish sort of state and I do end up vomiting a few times. Though, I must know, is this normal? And is there any, any way to help this? I've tried pain killers, hot baths, midol, drinking hot things, drinking cold things, curling up into a ball etc, etc. None of it works for very long.Also, in case this is relevant at all: I am EDNOS (disordered eating w/ anorexic and bulimic behaviors).
- A: Have you been to the gyno for a full evaluation and told her about all your problems???You may have a cyst on your ovary or fallopian tube or have endometriosis (I think I spelled that wrong). Anyways, that's what you need to do is go to the doctor.Also, about your eating disorder, that is probably why you aren't having regular periods. I am a biology major and if your body is not getting enough nutrients, it starts to shut down non-major organs, such as your ovaries, etc, if you don't start eating right your body will eventually shut down important organs, and you'll end of with kidney or heart failure. You need to go to the doctor and figure out what is causing your eating problems, before something bad happens!!!Good luck and God Bless!!!
Prev Question: Do tampons make menstrual cramps worse
People also view